# SDR CALA0200478

- Difficulty date: September 28, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN FRAME AND FRAME WAS BENT IN AFT PIT AT STA 807 BETWEEN STRINGER 23L AND 24L. A FRAME REPAIR WAS INSTALLED IAW SRM 51-70-11.
